# SDR UIEA2025041400471

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 69B018053
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET LOWER FUSELAGE WING-TO-BODY SUPPORT BRACKET STA 920 BL 0.( 1. REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 103. 2. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0 REV 103 AND DWG NO: 14240130 SHEET 1 REV A. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
